# SDR ASAA2022051738364

- Difficulty date: May 17, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 30,403 hours, 9,481 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 30,403 hours, 9,481 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bushing
- Part number: CFM567B27E
- Part serial: 658834
- Condition: Missing
- Location: Left Wing
- Part time: 30,403 hours, 9,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE INLET INSPECTION ON #1 ENG (ASA T/C 78472000), FOUND MISSING BUSHINGS ON STAGE 3 LEVER ARMS. GROUNDED - YES. FOUND STAGE 3 ACTUATOR RING BUSHING MISSING ON ARMS AT 3 AND 6 O'CLOCK, #1 ENG. (1 EACH SIDE). REMOVED AND REPLACED #1 ENGINE TRANSFERRED TO EBU SHOP ASA W/O 1910913 FOR REPAIR.
